# SDR WRXR20250501001

- Difficulty date: May 1, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: CC670127003
- Part serial: 15403
- Condition: Damaged
- Location: Zone 500
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT 2 AT STA 212.50 HOLE OUT OF ROUND. OPENED UP 1-OFF DISCREPANT FASTENER HOLE TO DIA. 0.225"/0.231" THROUGH ALL STACK-UP. INSTALLED 1 OF NAS1241AD6-7 SOLID RIVET, DOUBLE FLUSH, IN CONTROL BEAM BRACKET COMMON TO FS280 FLOOR BEAM. COMPLIED WITH MHI RJ REO 690-57-42-1203 REV --.
